About this Journal Submit a Manuscript Table of Contents
Case Reports in Medicine
Volume 2012 (2012), Article ID 953714, 3 pages
http://dx.doi.org/10.1155/2012/953714
Case Report

A Fatal Case of Nafcillin-Induced Hepatotoxicity: A Case Report and the Literature Review

1Department of Internal Medicine, Conemaugh Memorial Medical Center Hospital, Johnstown, PA 15905, USA
2Department of Surgery, University of Pittsburgh School of Medicine, and the University of Pittsburgh Cancer Institute, Pittsburgh, PA 15213, USA

Received 13 January 2012; Revised 15 June 2012; Accepted 15 June 2012

Academic Editor: Florian Thalhammer

Copyright © 2012 Mian Bilal Alam et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. T. Hoppes, M. Prikis, and A. Segal, “Four cases of nafcillin-associated acute interstitial nephritis in one institution,” Nature Clinical Practice Nephrology, vol. 3, no. 8, pp. 456–461, 2007. View at Publisher · View at Google Scholar · View at Scopus
  2. J. P. Morin, J. P. Fillastre, and B. Olier, “Antibiotic nephrotoxicity,” Chemioterapia, vol. 3, no. 1, pp. 33–40, 1984. View at Scopus
  3. M. E. Presti, C. G. Janney, and B. A. Neuschwander-Tetri, “Nafcillin-associated hepatotoxicity: report of a case and review of the literature,” Digestive Diseases and Sciences, vol. 41, no. 1, pp. 180–184, 1996. View at Publisher · View at Google Scholar · View at Scopus
  4. C. C. Lang, S. K. Jamal, Z. Mohamed, M. R. Mustafa, A. M. Mustafa, and T. C. Lee, “Evidence of an interaction between nifedipine and nafcillin in humans,” British Journal of Clinical Pharmacology, vol. 55, no. 6, pp. 588–590, 2003. View at Publisher · View at Google Scholar · View at Scopus
  5. M. E. Presti, C. G. Janney, and B. A. Neuschwander-Tetri, “Nafcillin-associated hepatotoxicity: report of a case and review of the literature,” Digestive Diseases and Sciences, vol. 41, no. 1, pp. 180–184, 1996. View at Publisher · View at Google Scholar · View at Scopus
  6. H. Mazuryk, D. Kastenberg, R. Rubin, and S. J. Munoz, “Cholestatic hepatitis associated with the use of nafcillin,” American Journal of Gastroenterology, vol. 88, no. 11, pp. 1960–1962, 1993. View at Scopus
  7. M. R. Lestico, K. E. Vick, and C. M. Hetsko, “Hepatic and renal dysfunction following nafcillin administration,” Annals of Pharmacotherapy, vol. 26, no. 7-8, pp. 985–990, 1992. View at Scopus